# SDR FDEA201008102896

- Difficulty date: August 10, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27402
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP INBD AFT SEGMENT UPPER SURFACE FOUND DENTED AT MID AREA.  DENT AREA AT RIGHT HAND WING INBOARD FLAP INBOARD AFT SEGMENT UPPER SURFACE   MID SKIN AREA CARRIED OUT DOUBLER REPAIR AS PER SRM 57-10-00 FIGURE 85 VOLUME I,   REVISION 96. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 110.
